# SDR DALA2025112808710

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FOUND CORROSION AT Y1959 BETWEEN FR 53.5 AND FR 53.9.   SEAT TRACK REPAIRED AS PER A330 SRM53-31-15-300-001 REV 127.03-NOV-16-2025. (LP 1325259)
